# SDR EIA2006101

- Difficulty date: April 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R5 Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 HOLES CRACKED R5 DOOR FRAME BS 2231.  FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-10-04 FIG 115 PG'S 689-705 AND EO 53-747-1601 REV D SEP 16.
